# SDR DALA2025012900698

- Difficulty date: January 26, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 74,017 hours, 29,533 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0780952) CORROSION ON LH INBRD SEAT TRACK FROM STA 500I+17 TO 520 AT PASSENGER CABIN STRUCTURE. PASSENGER CABIN STRUCTURE WAS REPLACED PER B737-800 SRM 51-40-02-0G AND B737-800 SRM 53-00-52-2R.
